Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 152, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 18, 2016, 9:58 AM CDT for Washington County, Mississippi. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2016, 9:58 AM CDT (14:58 UTC)
- Expired
- Mar 18, 2016, 10:19 AM CDT
- In force
- 21 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 150 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
799
WUUS54 KJAN 181458
SVRJAN
MSC151-181530-
/O.NEW.KJAN.SV.W.0152.160318T1458Z-160318T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
958 AM CDT FRI MAR 18 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 1030 AM CDT
* AT 958 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GREENVILLE...MOVING NORTHEAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LELAND AND TRIBBETT AROUND 1010 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3345 9076 3344 9077 3335 9077 3325 9097
3334 9108 3353 9092 3353 9076
TIME...MOT...LOC 1458Z 227DEG 29KT 3335 9097
HAIL...1.25IN
WIND...<50MPH
$$
EC1 follow-up statement
777
WWUS54 KJAN 181519
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1019 AM CDT FRI MAR 18 2016
MSC151-181528-
/O.CAN.KJAN.SV.W.0152.000000T0000Z-160318T1530Z/
WASHINGTON MS-
1019 AM CDT FRI MAR 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3345 9076 3344 9077 3335 9077 3325 9097
3334 9108 3353 9092 3353 9076
TIME...MOT...LOC 1517Z 227DEG 29KT 3346 9082
$$
ECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 9:45 AM CDT, 13 minutes earlier.
Area forecast discussion, Mar 18, 9:45 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 945 AM CDT FRI MAR 18 2016 .UPDATE...SUBTROPICAL JET WAS PUSHING STRONG WESTERLY FLOW OVER THE REGION AT LATE MORNING. ANOTHER SHORT WAVE WILL PUSH ACROSS THE REGION AS THE STALLED BOUNDARY OVER SOUTHEAST MS MAKES ITS WAY TO THE NORTH. CONDITIONS ARE CONDUCIVE FOR SOME SEVERE STORMS ACROSS THE REGION MAINLY SOUTHWEST OF A GWO-MEI LINE. ALREADY HAVE PUT OUT A FEW WARNINGS DUE TO HAIL SPLITTING CELLS IN THE DELTA REGION. THIS WAS PICKED UP WELL BY ONE SHORT TERM CONVECTIVE MODE MODELS. SO AT THIS TIME THE CURRENT FORECAST LOOKS TO BE ON TRACK. HIGHS FOR THIS AFTERNOON WILL BE FROM THE UPPER 60S NORTH TO THE MIDDLE 70S SOUTH./17/ ./PREVIOUS DISCUSSION...427 AM CDT FRI MAR 18 2016 .SHORT TERM...TODAY AND TONIGHT...IMPRESSIVE LIGHT SHOW OUTSIDE DURING THE PAST HOUR AS PROLIFIC LIGHTNING FROM PASSING STORMS ILLUMINATED THE NIGHT SKY. THESE STORMS OVER THE NORTHERN AND CENTRAL SECTIONS ARE THE LATEST BATCH IN A SERIES THAT HAVE COME THROUGH THE AREA SINCE YESTERDAY. THE CULPRIT CONTINUES TO BE ISENTROPIC FORCING OVER THE TOP OF THE STALLED FRONTAL BOUNDARY ON THE COAST. THAT COUPLED WITH STEEP MID LEVEL LAPSE RATES WITH VERTICAL TOTALS NEAR 30 HAS ALLOWED SOME RATHER ROBUST STORMS TO DEVELOP. WHILE THE ISENTROPIC ASCENT WILL DECREASE A BIT THIS MORNING...THE BOUNDARY WILL BEGIN MOVING NORTHWARD BY NOON WITH NEAR 70 DEWPOINTS AND CAPES FROM 1500-2500 J/KG INVADING SOUTHERN AREAS THIS AFTERNOON. THESE VALUES WITH DEEP LAYER SHEAR ABOVE 50 KNOTS MAY BE SUFFICIENT FOR SOME SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. WHILE THE BOUNDARY WILL CONTINUE TO LIFT NORTHWARD DURING THE EARLY EVENING...IT WILL QUICKLY BE OVERCOME BY SOUTHWARD MOVING COOL AIR PUSH ASSOCIATED WITH A DECENT MID LEVEL WAVE MOVING THROUGH THE MID MS VALLEY. THIS WILL SWEEP THE INCLEMENT WEATHER OUT OF THE AREA OVERNIGHT./26/ .LONG TERM...SATURDAY THROUGH NEXT THURSDAY...THE PREVIOUSLY- MENTIONED COLD FRONT LOOKS TO ADVANCE SOUTHEAST THROUGH THE REST OF THE REGION SATURDAY MORNING. SOME SHOWERS (AND MAYBE A STRAY RUMBLE OF THUNDER) COULD LINGER IN MAINLY SOUTHERN AND EASTERN PORTIONS OF MISSISSIPPI DURING THE MID-MORNING...BUT THE CHANCES OF DRY WEATHER ACROSS THE ARKLAMISS WILL BE GOOD BY AFTERNOON. DESPITE THE DRYING CONDITIONS MAY NOT BE TERRIBLY PLEASANT AS SOMEWHAT LIMITED SUNSHINE...OCCASIONALLY GUSTY NORTHWEST WINDS...AND STRONG COLD AIR ADVECTION PRODUCE AFTERNOON WIND CHILLS MOSTLY IN THE 50S. CLOUDS SHOULD CLEAR SATURDAY NIGHT BUT NORTH WINDS WILL BE SLOW TO SUBSIDE AS CHILLY LOW LEVEL HIGH PRESSURE CONTINUES TO ADVANCE TOWARD THE LOWER MS VALLEY. THE PERSISTENT WINDS WILL THWART GOOD RADIATIONAL COOLING AND SHOULD PREVENT FROST...DESPITE LOWS DIPPING DOWN INTO THE MID TO UPPER 30S IN MANY CENTRAL AND NORTHERN ZONES. A CLIPPER DISTURBANCE BRUSHING THE REGION ON SUNDAY WILL ONLY HELP REINFORCE THE CHILLY AIR MASS OVER THE FORECAST AREA ALTHOUGH SUNSHINE WILL BE A LITTLE MORE PLENTIFUL IN COMPARISON TO SATURDAY. HIGHS MAY ONCE AGAIN FAIL TO HIT 60 DEGREES IN SOME SPOTS...WHICH IS SOME 10 TO 15 DEGREES BELOW NORMAL FOR THE DATE. THE IMPACT OF THE COLD SPRING REGIME WILL REACH ITS CLIMAX ON SUNDAY NIGHT WHEN WINDS DIE DOWN UNDER CLEAR SKIES...ALLOWING GOOD RADIATIONAL COOLING TO BRING LOWS BY MONDAY MORNING TO A RANGE OF 30 TO 35 DEGREES. AT LEAST PATCHY FROST WILL BE POSSIBLE IN ALL AREAS...BUT CONFIDENCE IN WIDESPREAD AND POTENTIALLY THICK FROST IS BEST IN EASTERN MS WHERE CONFIDENCE OF MINIMUMS AT OR JUST BELOW FREEZING IS ALSO BEST. DUE TO EARLY START TO THIS GROWING SEASON...THIS FROST/FREEZE COULD BE POTENTIALLY IMPACTFUL AND THUS WARRANTS MENTION IN THE HWO/GRAPHICS. GRADUAL AIR MASS MODERATION WILL START DURING THE DAY MONDAY UNDER CLEAR SKIES...BUT LOWS MONDAY NIGHT COULD STILL DIP DOWN INTO THE UPPER 30S IN AT LEAST EASTERN MS ZONES. BUT LOW LEVEL SOUTHERLY FLOW WILL BUILD LATER ON TUESDAY AND WILL WORK ITS MAGIC AND HASTEN THE WARMING TREND THROUGH THE MIDDLE OF NEXT WEEK. MODELS STILL DEPICT POTENTIAL FOR SHOWERS AND STORMS LATE NEXT WEEK AS A POTENT DISTURBANCE SWINGS OUT OF THE PLAINS...BUT IT DOES APPEAR MODEL CONSENSUS IS A BIT LATER WITH THE TIMING. SINCE THE MAIN IMPACT IS BEYOND THE OFFICIAL FORECAST PERIOD WE WILL CERTAINLY REFRAIN FROM MENTIONING IT IN THE HWO...BUT THIS SYSTEM/S EVOLUTION IN THE MODEL WORLD WILL OF COURSE BE MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS. /BB/ && .AVIATION...MVFR CIGS WILL PREVAIL THROUGH THE PERIOD. VCTS WILL CONTINUE THROUGH THE PERIOD AS WELL AS A FRONTAL BOUNDARY MOVES THROUGH THE AREA TONIGHT. TAF SITES THAT EXPERIENCE TS WILL BRIEFLY FALL TO IFR CIGS/VSBYS AS WINDS BECOME GUSTY./26/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 54 58 38 / 75 58 28 3 MERIDIAN 71 56 63 38 / 80 68 44 4 VICKSBURG 74 54 59 40 / 66 50 22 2 HATTIESBURG 75 61 66 40 / 82 71 58 8 NATCHEZ 75 54 58 40 / 75 63 30 3 GREENVILLE 68 49 58 38 / 45 48 14 5 GREENWOOD 70 50 58 36 / 51 47 16 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/26/BB
Hazardous weather outlook, Mar 18, 4:44 AM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 444 AM CDT FRI MAR 18 2016 ARZ074-LAZ007>009-015-016-023>026-MSZ040>043-047>050-053>066- 072>074-190945- ASHLEY-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 444 AM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE ARKLAMISS REGION NEAR A FRONTAL BOUNDARY DRIFTING BACK NORTH INTO THE AREA. THE PRIMARY CONCERNS WITH ANY SEVERE STORMS WILL BE HAIL UP TO GOLFBALL SIZE...DAMAGING WIND GUSTS AND FREQUENT LIGHTNING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AT LEAST PATCHY FROST IS EXPECTED LATE SUNDAY NIGHT AFTER AN EARLY START TO THE GROWING SEASON AND AT LEAST MINOR DAMAGE TO UNPROTECTED AND UNHEARTY VEGETATION IS POSSIBLE ACROSS THE REGION. WIDESPREAD THICK FROST AND LOWS NEAR OR JUST BELOW FREEZING ARE MORE LIKELY ACROSS PORTIONS OF EASTERN MISSISSIPPI WHERE ANY FROST-RELATED VEGETATION DAMAGE HAS POTENTIAL TO BE MORE EXTENSIVE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. ARZ075-MSZ018-019-025>039-044>046-051-052-190945- CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-NEWTON- LAUDERDALE- 444 AM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AT LEAST PATCHY FROST IS EXPECTED LATE SUNDAY NIGHT AFTER AN EARLY START TO THE GROWING SEASON AND AT LEAST MINOR DAMAGE TO UNPROTECTED AND UNHEARTY VEGETATION IS POSSIBLE ACROSS THE REGION. WIDESPREAD THICK FROST AND LOWS NEAR OR JUST BELOW FREEZING ARE MORE LIKELY ACROSS PORTIONS OF EASTERN MISSISSIPPI WHERE ANY FROST-RELATED VEGETATION DAMAGE HAS POTENTIAL TO BE MORE EXTENSIVE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Mar 18, 8:26 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
826 AM CDT FRI MAR 18 2016
ARZ075-LAZ008-009-181400-
CHICOT AR-EAST CARROLL LA-WEST CARROLL LA-
826 AM CDT FRI MAR 18 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHICOT COUNTY...
NORTHERN WEST CARROLL AND NORTHERN EAST CARROLL PARISHES UNTIL 900
AM CDT...
AT 825 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF WILMOT...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
EUDORA...GASSOWAY AND MILLIKIN AROUND 840 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KILBOURNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3297 9144 3299 9145 3300 9144 3301 9146
3310 9146 3322 9109 3313 9110 3314 9116
3314 9119 3313 9120 3311 9120 3306 9112
3296 9120 3292 9121 3290 9147 3294 9148
TIME...MOT...LOC 1325Z 255DEG 30KT 3302 9140
ECLocal storm report, Mar 18, 8:45 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
845 AM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND GST DELTA 32.32N 90.92W
03/17/2016 M61 MPH MADISON LA ASOS
A WIND SPEED OF 46 MPH WITH A GUST TO 61 MPH WAS MEASURED
AT THE TALLULAH-VICKSBURG ASOS.
&&Special weather statement, Mar 18, 8:49 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
849 AM CDT FRI MAR 18 2016
ARZ074-LAZ007-181415-
ASHLEY AR-MOREHOUSE LA-
849 AM CDT FRI MAR 18 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ASHLEY COUNTY IN
SOUTHEASTERN ARKANSAS AND NORTHEASTERN MOREHOUSE PARISHES UNTIL 915
AM CDT...
AT 848 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER JONES...OR NEAR WILMOT...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WILMOT AROUND 900 AM CDT.
PARKDALE AROUND 905 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BONITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3303 9176 3319 9146 3301 9146 3301 9144
3299 9144 3299 9145 3297 9144 3294 9148
3292 9148 3286 9166
TIME...MOT...LOC 1348Z 242DEG 25KT 3298 9163
ECSpecial weather statement, Mar 18, 9:13 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
913 AM CDT FRI MAR 18 2016
MSZ034-041-181445-
SHARKEY MS-WASHINGTON MS-
913 AM CDT FRI MAR 18 2016
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WASHINGTON AND
NORTHERN SHARKEY COUNTIES UNTIL 945 AM CDT...
AT 913 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ESTILL TO NEAR
GRACE...AND MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
HOLLANDALE AND ANGUILLA AROUND 920 AM CDT.
DARLOVE AND DELTA CITY AROUND 925 AM CDT.
MURPHY AROUND 935 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ARCOLA.
LAT...LON 3327 9076 3327 9073 3323 9073 3320 9068
3312 9070 3311 9068 3309 9068 3309 9066
3292 9066 3290 9068 3292 9092 3301 9091
3301 9098 3331 9100 3335 9077
TIME...MOT...LOC 1413Z 261DEG 33KT 3327 9094 3298 9091
ECSpecial weather statement, Mar 18, 9:29 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
929 AM CDT FRI MAR 18 2016
MSZ019-025-035-036-181515-
LEFLORE MS-SUNFLOWER MS-HOLMES MS-HUMPHREYS MS-
929 AM CDT FRI MAR 18 2016
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SUNFLOWER...
HUMPHREYS...SOUTHERN LEFLORE AND WESTERN HOLMES COUNTIES UNTIL 1015
AM CDT...
AT 929 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TRIBBETT TO 6 MILES
EAST OF ANGUILLA...AND MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
INDIANOLA...INVERNESS AND MIDNIGHT AROUND 940 AM CDT.
MOORHEAD AROUND 950 AM CDT.
ITTA BENA AND THORNTON AROUND 1000 AM CDT.
QUITO AROUND 1005 AM CDT.
SIDON...TOLARVILLE AND COXBURG AROUND 1010 AM CDT.
GREENWOOD AROUND 1015 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SILVER CITY...
CRUGER...MORGAN CITY AND LOUISE.
LAT...LON 3346 9010 3346 9013 3344 9014 3342 9017
3333 9017 3298 9021 3302 9035 3301 9044
3297 9045 3297 9066 3309 9066 3310 9069
3314 9070 3320 9068 3323 9073 3327 9073
3327 9076 3346 9076 3360 9010
TIME...MOT...LOC 1429Z 261DEG 39KT 3338 9074 3300 9072
ECSpecial weather statement, Mar 18, 9:39 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 939 AM CDT FRI MAR 18 2016 ARZ075-MSZ034-181515- CHICOT AR-WASHINGTON MS- 939 AM CDT FRI MAR 18 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHICOT AND CENTRAL WASHINGTON COUNTIES UNTIL 1015 AM CDT... AT 938 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR AVON...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... AVON AROUND 945 AM CDT. WAYSIDE AROUND 950 AM CDT. ESTILL AROUND 1000 AM CDT. LAT...LON 3312 9117 3325 9121 3341 9097 3320 9085 TIME...MOT...LOC 1438Z 242DEG 35KT 3320 9114 EC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 8:00 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Mar 17, 11:33 PM CDT | Special Weather Statement | JAN | Leflore | 27 min |
| Mar 18, 1:01 AM CDT | Special Weather Statement | JAN | Warren | 44 min |
| Mar 18, 1:49 AM CDT | Special Weather Statement | JAN | Madison | 26 min |
| Mar 18, 4:06 AM CDT | Severe Thunderstorm Warning | JAN | Simpson | 24 min |
| Mar 18, 4:17 AM CDT | Special Weather Statement | JAN | Simpson | 28 min |
| Mar 18, 4:58 AM CDT | Special Weather Statement | JAN | Smith | 47 min |
| Mar 18, 8:37 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 38 min |
| Mar 18, 9:13 AM CDT | Special Weather Statement | JAN | Washington | 32 min |
| Mar 18, 9:29 AM CDT | Special Weather Statement | JAN | Humphreys, Leflore | 46 min |
| Mar 18, 9:39 AM CDT | Special Weather Statement | JAN | Washington | 36 min |
| Mar 18, 10:12 AM CDT | Special Weather Statement | JAN | Holmes | 33 min |
| Mar 18, 10:21 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 24 min |
| Mar 18, 10:51 AM CDT | Special Weather Statement | JAN | Leake | 24 min |
| Mar 18, 11:10 AM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 35 min |
| Mar 18, 12:22 PM CDT | Special Weather Statement | JAN | Holmes | 23 min |
| Mar 18, 12:24 PM CDT | Special Weather Statement | JAN | Attala | 36 min |
| Mar 18, 1:55 PM CDT | Special Weather Statement | JAN | Sharkey | 50 min |
| Mar 18, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 48 min |
| Mar 18, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey | 33 min |
| Mar 18, 2:38 PM CDT | Special Weather Statement | JAN | Yazoo | 37 min |
| Mar 18, 3:40 PM CDT | Special Weather Statement | JAN | Hinds | 35 min |
| Mar 18, 3:57 PM CDT | Special Weather Statement | JAN | Yazoo | 33 min |
| Mar 18, 4:16 PM CDT | Special Weather Statement | JAN | Rankin | 44 min |
| Mar 18, 4:27 PM CDT | Special Weather Statement | JAN | Madison | 33 min |
| Mar 18, 4:35 PM CDT | Flash Flood Warning | JAN | Jefferson | 3 hr |
| Mar 18, 6:03 PM CDT | Special Weather Statement | JAN | Hinds | 27 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.